Project Euclid
update profile
Current Issue
Past Issues
Search this Journal
Editorial Board
For Authors
Subscriptions



Sergey Fomin and Andrei Zelevinsky

Y-systems and generalized associahedra

Source: Ann. of Math.  158, no. 3 (2003), 977–1018


Full-text: Open access

Download the full-text in the following format:



Euclid Identifier: euclid.annm/1080003770
Mathmatical Reviews number (MathSciNet): MR2031858

Zentralblatt Math Identifier : 02068688

To Table of Contents for this Issue

 


journals || search || login || about || for publishers || help || home